# SDR AALA202504280322

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 22,272 hours, 9,655 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS HARD TO OPEN AND CLOSE. SPRAYED LUB ON LAVATORY DOOR D LATCH AND TRACKS, OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
